Inverse resonance problems with the discontinuous conditions  

在线阅读下载全文

作  者:ZHANG Ran Murat Sat YANG Chuan-fu 

机构地区:[1]Department of Mathematics,School of Mathematics and Statistics,Nanjing University of Science and Technology,Nanjing 210094,China [2]Department of Mathematics,School of Science,Nanjing University of Posts and Telecommunications,Nanjing 210023,China [3]Department of Mathematics,Faculty of Art and Sciences,Erzincan Binali Yildirim University,Erzincan,Turkey

出  处:《Applied Mathematics(A Journal of Chinese Universities)》2022年第4期530-545,共16页高校应用数学学报(英文版)(B辑)

基  金:supported in part by the National Natural Science Foundation of China (11871031);the Natural Science Foundation of the Jiangsu Province of China(BK 20201303);supported in part by Postgraduate Research and Practice Innovation Program of Jiangsu Province (KYCX20 0245)

摘  要:In this paper,we consider the inverse resonance problems for the discontinuous and non-selfadjoint Sturm-Liouville problem.We prove the uniqueness theorem and provide a reconstructive algorithm for the potential by using the Cauchy data and Weyl function.

关 键 词:inverse resonance problem discontinuous conditions Gelfand-Levitan kernel Weyl function 

分 类 号:O32[理学—一般力学与力学基础] O175[理学—力学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象